Alert archive / Kentucky / Special Weather Statements in 2011

Special Weather Statement, NWS Charleston, WV

March 6, 2011Jackson County, Lawrence County, Vinton County, Ohio; 4 counties in Kentucky

NWS Charleston, WV issued this special weather statement at Mar 6, 2011, 1:56 AM EST for Jackson County, Lawrence County, Vinton County, Ohio; 4 counties in Kentucky. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 6, 2011, 1:56 AM EST (06:56 UTC)
Expired
Mar 6, 2011, 5:45 AM EST
In force
4 hr
Issued by
NWS Charleston, WV

Counties Boyd County, KY, Carter County, KY, Greenup County, KY, Lawrence County, KY, Jackson County, OH, Lawrence County, OH, Vinton County, OH

The radar

The Charleston,WV radar (KRLX), 103 km from the middle of the area, began a volume at 06:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 6.9 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2011-03-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2011-03-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 187 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
472 m above ground
0-6 km bulk shear
73 kt
0-1 km storm-relative helicity
187 m²/s²
0-3 km storm-relative helicity
208 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

656 
WWUS81 KRLX 060656
SPSRLX

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
156 AM EST SUN MAR 6 2011

KYZ101>103-105-OHZ083>087-WVZ005-061045-
BOYD KY-CARTER KY-GALLIA OH-GREENUP KY-JACKSON OH-LAWRENCE OH-
LAWRENCE KY-MEIGS OH-VINTON OH-WAYNE WV-
156 AM EST SUN MAR 6 2011

...STEADY AND PERSISTENT RAIN WILL AFFECT 
BOYD...CARTER...GREENUP...JACKSON...LAWRENCE...NORTHWESTERN 
MEIGS...NORTHWESTERN WAYNE...VINTON AND WESTERN GALLIA COUNTIES...

STEADY...PERSISTENT AND SOMETIMES HEAVY RAIN HAS FALLEN OVER THE 
REGION. UP TO AN INCH OR MORE IN SOME PLACES.  THIS RAIN WILL 
CONTINUE THROUGH THE EARLY MORNING HOURS.  THIS WILL KEEP THE GROUND 
WET AND SATURATED.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE ELEVATED LEVELS ON
SMALL CREEKS AND STREAMS...AND PONDING OF WATER ON COUNTRY ROADS AND
FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3836 8324 3872 8302 3875 8289 3859 8284
      3860 8276 3884 8266 3885 8277 3911 8280
      3933 8264 3931 8230 3920 8224 3842 8244
      3791 8274 3803 8301 3812 8290 3818 8293
      3827 8316 3820 8325 3833 8334

$$

21

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this special weather statement went out at Mar 6, 12:42 AM EST, 1 hour 14 minutes earlier.

Area forecast discussion, Mar 6, 12:42 AM EST, 1 hour 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON WV
1242 AM EST SUN MAR 6 2011

.SYNOPSIS...
SOAKING RAIN FROM SLOW MOVING COLD FRONT TONIGHT INTO EARLY SUNDAY.
TURNING COLDER SUNDAY WITH LINGERING LIGHT RAIN AND SNOW. DRY WITH
MODERATING TEMPERATURES MONDAY AND TUESDAY. RAINY FRONT WEDNESDAY.

&&

.NEAR TERM /THROUGH TODAY/...
RAINFALL DURING THE LATE AFTERNOON AND EVENING HAS NOT BEEN
EXCESSIVE...IT HAS BEEN GENERALLY LIGHT AND STEADY  SEEING STORM
RAINFALL TOTALS COMING IN AT LESS THAN AN INCH SO FAR. NO FLOODING
ISSUES TO THIS POINT.

MODELS STILL INDICATE SUPPORT FROM RRQ OF H250 JET AFFECTING AREAS
EAST OF THE ADVANCING FRONTAL BOUNDARY OVERNIGHT. THUS...STILL COULD
SEE A HEAVY RAIN THREAT ESPECIALLY EAST OF THE CRW/CKB CORRIDOR.
WHILE HEAVY RAIN THREAT IS LESSENING TO THE WEST...THERE IS STILL
UNCERTAINTY WITH REGARD TO RIVER LEVELS...INCLUDING THE
MUSKINGUM...HOCKING...AND THE OHIO. NOT COMFORTABLE DROPPING THE
FLOOD WATCH UNTIL WE GET A LITTLE BETTER HANDLE ON THE PRECIP
TOTALS.

HANDLED SNOW CHANGEOVER SIMILAR TO PREVIOUS SHIFT...GENERALLY
HOLDING IT OFF UNTIL AFTER 08Z. WITH AIR TEMPERATURES NOT FALLING
BELOW FREEZING UNTIL CLOSER TO MORNING...AND WITH A WARM
GROUND...NOT EXPECTING ANYTHING SIGNIFICANT WITH REGARDS TO
ACCUMULATION...SAVE FOR ELEVATED SURFACES.  KEPT LOW TEMPERATURES
PRETTY MUCH AS IS.

&&

.SHORT TERM /TONIGHT THROUGH TUESDAY/...
LOW CLOUDS STILL HUGGING IMMEDIATELY AGAINST THE MOUNTAINS 12Z
MONDAY...WITH LINGERING NORTH-NORTHWEST UPSLOPE FLOW AND 925MB
MOISTURE. THIS SHOULD QUICKLY ERADICATE HOWEVER IN FAVOR OF THE VERY
DRY ATMOSPHERIC COLUMN OVERALL...AS HIGH PRESSURE MOVES INTO UPPER
OHIO VALLEY. WITH WARM AIR ADVECTION ONLY JUST STARTING ALOFT...AND
STABLE PROFILE...STAYED NEAR MODEL BLEND FOR HIGH TEMPERATURES
MONDAY...BUT WENT LOW ON DEWPOINTS BECAUSE OF VERY DRY AIR ABOVE
SUBSIDENCE INVERSION...A PIECE OF WHICH WILL MANAGE TO MIX DOWN
DURING AFTERNOON.

HIGH PRESSURE BEGINS TO SHIFT AWAY MONDAY NIGHT...BUT GRADIENT NOT
STRONG ENOUGH TO PREVENT DECOUPLING AND RADIATIONAL COOLING. WENT ON
COOL SIDE OF MODELS FOR LOWS...ESPECIALLY IN THE DEEPER VALLEYS OF
THE NORTHERN MOUNTAINS.

WAS TEMPTED TO GO ABOVE GUIDANCE FOR HIGHS ON TUESDAY...WITH
STRONGER RETURN FLOW AND WARM AIR ADVECTION GETTING ESTABLISHED.
HOWEVER...RELATIVE HUMIDITY FIELDS IN THE 400-500MB LEVEL INDICATE
OPPORTUNITY FOR HIGH CLOUDS TO RIDE BRISK UPPER FLOW WELL AHEAD OF
NEXT INCOMING SYSTEM...WHICH WOULD MITIGATE SOME OF THE WARMING.
THUS I HELD TEMPERATURES TO ROUGHLY 10 DEGREES WARMER THAN
MONDAY...NEAR MODEL BLENDED NUMBERS.

&&

.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
MODELS IN SURPRISINGLY GOOD AGREEMENT OPERATIONALLY AND FROM AN
ENSEMBLE STANDPOINT...ESPECIALLY INITIALLY...ON NEXT SYSTEM THAT
CARRIES THROUGH DURING MIDWEEK. RAIN TO SPREAD IN WEDNESDAY AHEAD OF
THE FRONT...WHICH THEN PASSES THROUGH WEDNESDAY NIGHT. FLOW LOOKS
PROGRESSIVE ENOUGH TO LIMIT RAINFALL AMOUNTS TO ROUGHLY ABOUT AN
INCH...HOWEVER...THIS WILL HAVE TO BE WATCHED IN CASE OF SMALLER
DETAILS LIKE SECONDARY WAVE OF LOW PRESSURE THAT COULD HANG UP PACE
OF FRONT. ON THAT NOTE...MODEL DISAGREEMENT ALSO BECOMES MORE OF AN
ISSUE AS THE FRONT IS HEADING OUT. OVERALL...CONCERN NOT GREAT FROM
A HYDROLOGY STANDPOINT...BUT WILL HAVE TO MONITOR.
ALSO...INSTABILITY WITH THIS SYSTEM APPEARS TO BE WELL SOUTH OF
AREA...SO NOT EXPECTING MUCH IN THE WAY OF CONVECTION.

SHOWERY AND COOL WITH UPSLOPE LOW CLOUDS AND COMMA HEAD MOISTURE
THURSDAY...WITH AT LEAST CLOUDS LINGERING A BIT INTO FRIDAY
ESPECIALLY MOUNTAINS. WENT SLIGHTLY BELOW HPC GUIDANCE FOR HIGHS
THURSDAY...OTHERWISE...HPC FORECAST ACCEPTED BEYOND THEN. BRISK
UPPER FLOW YIELDS UNCERTAINTY IN TIMING SMALL FEATURES THAT
PASS...INCLUDING A GENERALLY DRY COLD FRONT APPROACHING AROUND
SATURDAY.

&&

.AVIATION /06Z SUNDAY THROUGH THURSDAY/...
WIDESPREAD RAIN WILL CONTINUE AHEAD OF A SLOW MOVING COLD FRONT
THROUGH SUNDAY. FLIGHT CONDITIONS WILL REMAIN GENERALLY MVFR OR
LOW- END VFR AHEAD OF THE FRONT...WHICH AT 0530Z WAS JUST
BEGINNING TO CROSS INTO WEST VIRGINIA...WITH SOME BRIEF DROPS TO
IFR IN HEAVIER RAIN. GUSTY SOUTH/SOUTHEAST WINDS WILL CONTINUE IN
THE MOUNTAINS...WITH GUSTY WEST TO NORTHWEST WINDS EXPECTED DURING
AND BEHIND THE FRONTAL BOUNDARY. FRONTAL BOUNDARY WILL BE IN CENTRAL WV
AROUND 08Z...AND EAST OF THE MOUNTAINS BY 12Z. BEHIND THE
FRONT...EXPECTING A PERIOD OF IFR AND LIFR CIGS...WITH GENERAL
LIFTING OF CIGS TO MVFR FROM WEST TO EAST AFTER 12Z. LOW CIGS WILL
CONTINUE TO LINGER OVER THE HIGHER TERRAIN FOR MUCH OF THE
PERIOD...OBSCURING TERRAIN. AFTER 12Z...PRECIPITATION WILL
GRADUALLY CHANGE TO SNOW OR A RAIN/SNOW MIX FROM WEST TO EAST.

FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 06Z MONDAY...

FORECAST CONFIDENCE: LOW

ALTERNATE SCENARIOS: CIGS MAY NOT DROP AS LOW AS FORECAST. CIGS
MAY ALSO IMPROVE MORE QUICKLY ON SUNDAY THAN CURRENTLY FORECAST.

EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH:   TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW:    TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.

DATE                                   SUN 03/06/11
UTC 1HRLY       06   07   08   09   10   11   12   13   14   15   16   17
EST 1HRLY       01   02   03   04   05   06   07   08   09   10   11   12
CRW CONSISTENCY  M    M    M    M    L    L    M    M    M    M    L    L
HTS CONSISTENCY  M    H    L    M    L    M    L    M    M    M    M    M
BKW CONSISTENCY  L    M    L    L    L    M    M    M    M    M    L    L
EKN CONSISTENCY  H    H    M    M    L    L    L    M    M    M    L    L
PKB CONSISTENCY  M    M    L    L    L    M    M    L    L    H    L    M
CKB CONSISTENCY  L    M    L    L    L    L    L    M    M    M    L    L

AFTER 06Z MONDAY...
IFR POSSIBLE IN RAIN WEDNESDAY AND THURSDAY.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...FLOOD WATCH THROUGH THIS AFTERNOON FOR WVZ005>011-017-019.
     FLOOD WATCH THROUGH THIS EVENING FOR WVZ013>016-018-020-
     024>040-046-047.
OH...FLOOD WATCH THROUGH THIS AFTERNOON FOR OHZ066-067-075-076-
     083>087.
KY...FLOOD WATCH THROUGH THIS AFTERNOON FOR KYZ101>103-105.
VA...FLOOD WATCH THROUGH THIS EVENING FOR VAZ003-004.

&&

SYNOPSIS...MDP/JMV
NEAR TERM...CL
SHORT TERM...MDP
LONG TERM...MDP
AVIATION...SL
Hazardous weather outlook, Mar 5, 2:46 AM EST, 23 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON WV
246 AM EST SAT MAR 5 2011

KYZ101>103-105-OHZ066-067-075-076-083>087-WVZ005>011-017-019-060800-
GREENUP-CARTER-BOYD-LAWRENCE KY-PERRY-MORGAN-ATHENS-WASHINGTON-
JACKSON OH-VINTON-MEIGS-GALLIA-LAWRENCE OH-WAYNE-CABELL-MASON-
JACKSON WV-WOOD-PLEASANTS-TYLER-WIRT-RITCHIE-
246 AM EST SAT MAR 5 2011

...FLOOD WATCH IN EFFECT FROM 1 PM EST THIS AFTERNOON THROUGH SUNDAY
AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST
KENTUCKY...SOUTHEAST OHIO...CENTRAL WEST VIRGINIA...NORTHERN WEST
VIRGINIA AND WESTERN WEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

VAZ003-004-WVZ013>016-018-020-024>040-046-047-060800-
DICKENSON-BUCHANAN-LINCOLN-PUTNAM-KANAWHA-ROANE-CALHOUN-DODDRIDGE-
MINGO-LOGAN-BOONE-CLAY-BRAXTON-GILMER-LEWIS-HARRISON-TAYLOR-MCDOWELL-
WYOMING-RALEIGH-FAYETTE-NICHOLAS-WEBSTER-UPSHUR-BARBOUR-POCAHONTAS-
RANDOLPH-
246 AM EST SAT MAR 5 2011

...FLOOD WATCH IN EFFECT FROM THIS EVENING THROUGH SUNDAY EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST VIRGINIA...CENTRAL
WEST VIRGINIA...NORTHERN WEST VIRGINIA AND SOUTHERN WEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

In the hours before

Special weather statement, Mar 5, 9:34 PM EST, 4 hours 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
934 PM EST SAT MAR 5 2011

OHZ067-076-060445-
MORGAN-WASHINGTON-
INCLUDING THE CITIES OF...MCCONNELSVILLE...STOCKPORT...MARIETTA...
BELPRE
934 PM EST SAT MAR 5 2011

HERE IS A SPECIAL WEATHER STATEMENT FROM THE NATIONAL WEATHER
SERVICE...CONCERNING THE MUSKINGUM RIVER.

AROUND 9 O'CLOCK...THE LEVEL ON THE MUSKINGUM RIVER AT THE
MCCONNELSVILLE GAUGE WAS NEAR 10.4 FEET. FLOOD STAGE IS 11 FEET.

THE RIVER IS EXPECTED TO CREEP JUST A BIT HIGHER OVERNIGHT...AND
IS FORECAST TO CREST AROUND THE 11 FOOT FLOOD STAGE DURING THE DAY
ON SUNDAY. UPSTREAM...THE CREST HAS ALREADY OCCURRED AT
ZANESVILLE. PLUS...THE RAIN ON THE UPPER MUSKINGUM RIVER BASIN HAS
GREATLY DIMINISHED.

HOWEVER...IF A CREST OVER 11 FEET BECOMES MORE LIKELY AT
MCCONNELSVILLE...A RIVER FLOOD WARNING MAY BE POSTED LATER...FOR
SOME MINOR RIVER FLOODING ON SUNDAY.

EVEN AT STAGES SLIGHTLY UNDER 11 FEET...LOW SPOTS ALONG ROUTE
669...ABOVE MALTA...WILL STILL HAVE SOME MINOR OVERFLOW LATE
TONIGHT AND DURING THE DAY ON SUNDAY.

OF COURSE...THE LOWER PORTION OF THE MUSKINGUM...NEAR ITS MOUTH AT
MARIETTA...WILL NOT CREST UNTIL THE OHIO RIVER CRESTS LATER IN THE
WEEK.

USE EXTRA CAUTION AROUND THESE SWOLLEN RIVERS...THEIR BANKS MAY
BE SLIPPERY OR UNSTABLE.

KTB
Special weather statement, Mar 6, 1:33 AM EST, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
133 AM EST SUN MAR 6 2011

OHZ067-076-061100-
MORGAN-WASHINGTON-
INCLUDING THE CITIES OF...MCCONNELSVILLE...STOCKPORT...MARIETTA...
BELPRE
133 AM EST SUN MAR 6 2011

HERE IS A SPECIAL WEATHER STATEMENT FROM THE NATIONAL WEATHER
SERVICE...CONCERNING THE MUSKINGUM RIVER.

AROUND 1 AM...THE LEVEL ON THE MUSKINGUM RIVER AT THE
MCCONNELSVILLE GAUGE WAS 10.56 FEET. FLOOD STAGE IS 11 FEET.

THE RIVER IS EXPECTED TO CREEP JUST A BIT HIGHER OVERNIGHT...AND
IS FORECAST TO CREST AROUND THE 11 FOOT FLOOD STAGE DURING THE DAY
ON SUNDAY. UPSTREAM...THE CREST HAS ALREADY OCCURRED AT
ZANESVILLE. PLUS...THE RAIN ON THE UPPER MUSKINGUM RIVER BASIN HAS
GREATLY DIMINISHED.

HOWEVER...IF A CREST OVER 11 FEET BECOMES MORE LIKELY AT
MCCONNELSVILLE...A RIVER FLOOD WARNING MAY BE POSTED LATER...FOR
SOME MINOR RIVER FLOODING ON SUNDAY.

EVEN AT STAGES SLIGHTLY UNDER 11 FEET...LOW SPOTS ALONG ROUTE
669...ABOVE MALTA...WILL STILL HAVE SOME MINOR OVERFLOW LATE
TONIGHT AND DURING THE DAY ON SUNDAY.

OF COURSE...THE LOWER PORTION OF THE MUSKINGUM...NEAR ITS MOUTH AT
MARIETTA...WILL NOT CREST UNTIL THE OHIO RIVER CRESTS LATER IN THE
WEEK.

USE EXTRA CAUTION AROUND THESE SWOLLEN RIVERS...THEIR BANKS MAY
BE SLIPPERY OR UNSTABLE.
Special weather statement, Mar 6, 1:56 AM EST, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
156 AM EST SUN MAR 6 2011

KYZ101>103-105-OHZ083>087-WVZ005-061045-
BOYD KY-CARTER KY-GALLIA OH-GREENUP KY-JACKSON OH-LAWRENCE OH-
LAWRENCE KY-MEIGS OH-VINTON OH-WAYNE WV-
156 AM EST SUN MAR 6 2011

...STEADY AND PERSISTENT RAIN WILL AFFECT
BOYD...CARTER...GREENUP...JACKSON...LAWRENCE...NORTHWESTERN
MEIGS...NORTHWESTERN WAYNE...VINTON AND WESTERN GALLIA COUNTIES...

STEADY...PERSISTENT AND SOMETIMES HEAVY RAIN HAS FALLEN OVER THE
REGION. UP TO AN INCH OR MORE IN SOME PLACES.  THIS RAIN WILL
CONTINUE THROUGH THE EARLY MORNING HOURS.  THIS WILL KEEP THE GROUND
WET AND SATURATED.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE ELEVATED LEVELS ON
SMALL CREEKS AND STREAMS...AND PONDING OF WATER ON COUNTRY ROADS AND
FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3836 8324 3872 8302 3875 8289 3859 8284
      3860 8276 3884 8266 3885 8277 3911 8280
      3933 8264 3931 8230 3920 8224 3842 8244
      3791 8274 3803 8301 3812 8290 3818 8293
      3827 8316 3820 8325 3833 8334

21

The office that day

Everything else NWS Charleston, WV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 6, 3:00 AM ESTSpecial Weather StatementRLXPocahontas3 hr
Mar 6, 5:31 AM ESTAreal Flood WarningRLXPocahontas3 hr
Mar 6, 8:35 AM ESTAreal Flood WarningRLXPocahontas3 hr
Mar 6, 11:31 AM ESTAreal Flood WarningRLXPocahontas3 hr
Mar 6, 11:37 AM ESTWinter Weather AdvisoryRLX7 hr
Mar 6, 9:21 AM ESTSpecial Weather StatementRLXMorgan, Washington4 hr

Nearby

Special Weather Statements in Kentucky, 2011Special Weather Statements in Ohio, 2011Every special weather statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.